# SDR IPXA09155738

- Difficulty date: April 23, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 5,815 hours, 3,653 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR BULK CARGO FLOOR PANEL 161HF HAS A LARGE DENT AND SKIN DELAMINATION.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C APPX D.
